Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is going on because my blood pressure is 150/80?

What is going on because my blood pressure is 150/80 and my legs and feet are swollen? Recently I checked my blood pressure because I have felt strange. It was 150/80 and I also have been suffering from dizzy spells as well as my feet and legs are swelling. I am 34 years old and my family comes from a long line of heart problems. I had issues with my blood pressure and swelling of my legs when I was pregnant with both my kids but I had my tubes tied so that shouldn t be the issue. This has been going on for about a year when my menstrual cycle develops monthly. What is wrong and what can I do to fix it? Please help because I am getting scared! Thanks
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  1887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Swelling of the legs and feet indicate a heart problem so I suggest you see a cardiologist. Your systolic BP is also too high. Do you smoke, drink, have too much caffeine or salt in your diet? Are you over weight. All these things will cause your BP to go up as will too much stress. Call your Dr and make an appointment. I don't know your age but it could be your heart. First signs of CHF (congestive heart failure)
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor